Analytic regularity for the Dirichlet problem in domains with conic singularities
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 3, p. 515-530
@article{ASNSP_1977_4_4_3_515_0,
     author = {Baouendi, Mohamed Salah and Sj\"ostrand, Johannes},
     title = {Analytic regularity for the Dirichlet problem in domains with conic singularities},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {3},
     year = {1977},
     pages = {515-530},
     zbl = {0372.35012},
     mrnumber = {509597},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1977_4_4_3_515_0}
}
Baouendi, M. S.; Sjöstrand, J. Analytic regularity for the Dirichlet problem in domains with conic singularities. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 3, pp. 515-530. http://www.numdam.org/item/ASNSP_1977_4_4_3_515_0/

[1] S. Agmon, Lectures on elliptic boundary value problems, Van Nostrand Math. Studies, no. 2, 1965. | MR 178246 | Zbl 0142.37401

[2] M.S. Baouendi - C. Goulaouic, Approximation polynômiale de fonctions C∞ et analytiques, Ann. Inst. Fourier Grenoble, 21 (1971), pp. 149-173. | Numdam | Zbl 0215.17503

[3] M.S. Baouendi - C. Goulaouic, Approximation of analytic functions on compact sets and Bernstein's inequality, Trans. A.M.S., 189 (1974), pp. 251-261. | MR 352789 | Zbl 0296.41016

[4] M.S. Baouendi - J. Sjöstrand, Régularité analytique pour des opérateurs elliptiques singuliers en un point, Ark. för Mat., 14 (1976), pp. 9-33. | MR 466958 | Zbl 0334.35021

[5] N. Dunford - J.T. Schwartz, Linear operators, Part II, New York, 1963. | MR 188745 | Zbl 0128.34803

[6] P. Grisvard, Behavior of the solutions of an elliptic boundary value problem in a polygonal or polyhedral domain, Proc. Numerical solution of P.D.E.'s - III, Academic Press (1976), pp. 207-274. | MR 466912 | Zbl 0361.35022

[7] Kondratev, Boundary value problems for elliptic equations in domains with conical or angular points, Trudy. Mosk. Mat. Obs., 16 (1967), pp. 209-292 (Transactions of the Moscow Mat. Soc. (1967), pp. 227-313.) | MR 226187 | Zbl 0194.13405

[8] G.G. Lorentz, Approximation of functions, Elsevier (1965).

[9] C.B. Morrey - L. Nirenberg, On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. Pure Appl. Math., 10 (1957), pp. 271-290. | MR 89334 | Zbl 0082.09402

[10] J. Sjöstrand, Parametrices for pseudodifferential operators with multiple characteristics, Ark. för Math., 12 (1974), pp. 85-130. | MR 352749 | Zbl 0317.35076